American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Sujin Shin. Relative entropy functions for factor maps between subshifts. Trans. Amer. Math. Soc. 358 (2006) 2205-2216. MR 2197440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michel Weber. Uniform bounds under increment conditions. Trans. Amer. Math. Soc. 358 (2006) 911-936. MR 2177045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dogan Çömez, Michael Lin and James Olsen. Weighted ergodic theorems for mean ergodic $L_1$-contractions. Trans. Amer. Math. Soc. 350 (1998) 101-117. MR 1433114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alain Louveau and Gabriel Mokobodzki. On measures ergodic with respect to an analytic equivalence relation. Trans. Amer. Math. Soc. 349 (1997) 4815-4823. MR 1451609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Klaus Schmidt. Invariant cocycles, random tilings and the super-$K$ and strong Markov properties. Trans. Amer. Math. Soc. 349 (1997) 2813-2825. MR 1422910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss. Strong laws for $L$- and $u$-statistics. Trans. Amer. Math. Soc. 348 (1996) 2845-2866. MR 1363941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert S. Y. Young. The Inverse Stable Range Functor . Trans. Amer. Math. Soc. 344 (1994) 49-56.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. M. Hawkins. Amenable relations for endomorphisms . Trans. Amer. Math. Soc. 343 (1994) 169-191. MR 1179396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark D. Haiman. On realization of Bj\"orner's ``continuous partition lattice'' by measurable partitions . Trans. Amer. Math. Soc. 343 (1994) 695-711. MR 1211408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Dougherty, S. Jackson and A. S. Kechris. The structure of hyperfinite Borel equivalence relations . Trans. Amer. Math. Soc. 341 (1994) 193-225. MR 1149121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karma Dajani. Genericity of nontrivial $H$-superrecurrent $H$-cocycles . Trans. Amer. Math. Soc. 323 (1991) 111-132. MR 1018574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Walters. Relative pressure, relative equilibrium states, compensation functions and many-to-one codes between subshifts . Trans. Amer. Math. Soc. 296 (1986) 1-31. MR 837796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Burton Randol. The behavior under projection of dilating sets in a covering space . Trans. Amer. Math. Soc. 285 (1984) 855-859. MR 752507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mike Boyle and Selim Tuncel. Infinite-to-one codes and Markov measures . Trans. Amer. Math. Soc. 285 (1984) 657-684. MR 752497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jane Hawkins. Smooth type ${\rm III}$ diffeomorphisms of manifolds . Trans. Amer. Math. Soc. 276 (1983) 625-643. MR 688966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harold Proppe and Abraham Boyarsky. On the fullness of surjective maps of an interval . Trans. Amer. Math. Soc. 269 (1982) 445-452. MR 637701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert L. Devaney. Genealogy of periodic points of maps of the interval . Trans. Amer. Math. Soc. 265 (1981) 137-146. MR 607112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. B. Dynkin. Minimal excessive measures and functions . Trans. Amer. Math. Soc. 258 (1980) 217-244. MR 554330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lester E. Dubins and Jim Pitman. A pointwise ergodic theorem for the group of rational rotations . Trans. Amer. Math. Soc. 251 (1979) 299-308. MR 531981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Hahn. The regular representations of measure groupoids . Trans. Amer. Math. Soc. 242 (1978) 35-72. MR 496797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1